Boundary Nevanlinna-Pick interpolation via reduction and augmentation

  1. Lookup NU author(s)
  2. Professor Jim Agler
  3. Professor Nicholas Young
Author(s)Agler J, Young NJ
Publication type Article
JournalMathematische Zeitschrift
Year2011
Volume268
Issue3-4
Pages791-817
ISSN (print)0025-5874
ISSN (electronic)1432-1823
Full text is available for this publication:
PublisherSpringer
URLhttp://dx.doi.org/10.1007/s00209-010-0696-3
DOI10.1007/s00209-010-0696-3
Actions    Link to this publication